# SDR CALA2012080300493

- Difficulty date: August 2, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 44,847 hours, 14,935 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLAPS WOULD NOT COME DOWN.  RAN QRH AND WAS ABLE TO GET LEADING EDGE DEVICES OUT.  NO T/E FLAPS.  FLAP ASSYM ALSO.  PERFORMED FSEU BITE, FOUND FAULT 27-53280 R28 VAC EXC INV.  FOUND CIRCUIT BREAKER T/E FLAP POS, SKEW SENSOR INDICATOR OUT.  RESET CIRCUIT BREAKER, PERFORMED FLAPS/SLATS.  OPS CHECKED IAW AMM 27-51-00.  OPS CHECKED GOOD.  OK TO CONTINUE.
